# SDR YENA2024051700763

- Difficulty date: May 15, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 03091
- Aircraft time: 64,077 hours, 23,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 69-70 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION INTERNAL STRUCTURE WEB LOC. BTW FR69 TO FR70 AT LEVEL STR23L AT AFT GALLEY AREA (CPCP FINDING); (RESOLVED ON W/O: 1301529 TASKCARD: NR-00011) REMOVED AND REPLACED WEB LOC. BTW FR69 TO FR70 AT LEVEL STR23L AT AFT GALLEY AREA IAW A320 SRM 51-42-11, ARM A320 51-72-11 AND DWG D53474180. ACCOMPLISHED BY AE TECH # 8619723. AE QC# 230. REF AE WO# 2024-49/1. N/R# 2024-218558.
